Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 902563, 6 pages
http://dx.doi.org/10.1155/2013/902563
Research Article

On Lipschitz Perturbations of a Self-Adjoint Strongly Positive Operator

1Department of Mathematics, Valahia University of Targoviste, Boulevard Unirii 18, 130024 Targoviste, Romania
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 5 May 2013; Accepted 13 September 2013

Academic Editor: Satit Saejung

Copyright © 2013 Dinu Teodorescu and N. Hussain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Amann, “On the unique solvability of semilinear operator equations in Hilbert spaces,” Journal de Mathématiques Pures et Appliquées, vol. 61, no. 2, pp. 149–175, 1982. View at Google Scholar · View at MathSciNet
  2. H. Amann, “Saddle points and multiple solutions of differential equations,” Mathematische Zeitschrift, vol. 169, no. 2, pp. 127–166, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Teodorescu, “A contractive method for a semilinear equation in Hilbert spaces,” Analele Universitatii Bucuresti Matematica, vol. 54, no. 2, pp. 289–292, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Banaś and J. Rivero, “On measures of weak noncompactness,” Annali di Matematica Pura ed Applicata, vol. 151, pp. 213–224, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. S. de Blasi, “On a property of the unit sphere in a Banach space,” Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, vol. 21, no. 3-4, pp. 259–262, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. A. Taoudi, “Krasnosel’skii type fixed point theorems under weak topology features,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 1, pp. 478–482, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. P. Agarwal, N. Hussain, and M.-A. Taoudi, “Fixed point theorems in ordered Banach spaces and applications to nonlinear integral equations,” Abstract and Applied Analysis, vol. 2012, Article ID 245872, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. Hussain, A. R. Khan, and R. P. Agarwal, “Krasnosel'skii and Ky Fan type fixed point theorems in ordered Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 3, pp. 475–489, 2010. View at Google Scholar · View at MathSciNet
  9. N. Hussain and M. A. Taoudi, “Krasnosel’skii-type fixed point theorems with applications to Volterra integral equations,” Fixed Point Theory and Applications, vol. 2013, article 196, 2013. View at Publisher · View at Google Scholar
  10. K. Latrach, M. A. Taoudi, and A. Zeghal, “Some fixed point theorems of the Schauder and the Krasnosel'skii type and application to nonlinear transport equations,” Journal of Differential Equations, vol. 221, no. 1, pp. 256–271, 2006. View at Publisher · View at Google Scholar · View at MathSciNet